# SDR F3LA00036

- Difficulty date: April 8, 2000
- Submitted: June 6, 2000
- Operation: Air carrier
- Aircraft: N271FL
- Make and model: Boeing 737-2L9
- Aircraft serial: 22734
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - DURING C-7 CHECK, INSPECTION REPORTED CRACK AT STRINGER 16R, BS 520 AT WING SCAN LIGHT STRINGER FORWARD AND AFT OF LIGHT BOX AT FASTENER HOLES.  MAINTENANCE REMOVED STRINGER TIES, FASTENERS AND TRIMMED STRINGERS ENDS BACK TO NEXT FASTENER HOLE.  FABRICATED, DRILLED, PRIMED AND INSTALLED REPLACEMENT STRINGER CHANNELS AND NEW TIES PER EA 53-737-062 AND SRM 51-40-01.  (M)
